MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II SMALL INTESTINAL VIDEOSCOPE; SMALL INTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II SMALL INTESTINAL VIDEOSCOPE; SMALL INTESTINAL VIDEOSCOPE
Model Number SIF-Q180
Medical Device Problem Codes Melted (1385); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the small intestinal videoscope to the service center for a separate issue.During the device analysis, the service team indicates that melted c-cover, white residue in suction and air water channels was found.It was determined that the c-cover, suction and air water channels needed to be replaced.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation.The most probable cause of the white residue in suction and air water channels is cause not established and for melted c-cover is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA II SMALL INTESTINAL VIDEOSCOPE
Common Device Name
SMALL INTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25325419
Report Number9610595-2026-43630
Device Sequence Number21316825
Product Code FDA
UDI-Device Identifier04953170339943
UDI-Public04953170339943
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSIF-Q180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown